# SDR A6WA201240238

- Difficulty date: January 20, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP CENTER HINGE AREA CRACKED ON INBD FAIRING GUID.  R & R LT OTBD FLAP CENTER HINGE AREA FAIRING GUIDE BRACKET.
